J T Lonergan

Summary

Affiliation: University of California
Country: USA

Publications

  1. ncbi request reprint Hyperlactatemia and hepatic abnormalities in 10 human immunodeficiency virus-infected patients receiving nucleoside analogue combination regimens
    J T Lonergan
    University of California San Diego Medical Center, San Diego, CA, 92103, USA
    Clin Infect Dis 31:162-6. 2000
  2. ncbi request reprint Lack of recurrence of hyperlactatemia in HIV-infected patients switched from stavudine to abacavir or zidovudine
    J Tyler Lonergan
    Department of Medicine, Owen Clinic University of California at San Diego Medical Center, 92103, USA
    J Acquir Immune Defic Syndr 36:935-42. 2004
  3. pmc Impact of long-term treatment with neurotoxic dideoxynucleoside antiretrovirals: implications for clinical care in resource-limited settings
    C F Hung
    University of California, San Diego, CA, USA
    HIV Med 9:731-7. 2008
  4. ncbi request reprint Pancreatitis with didanosine and tenofovir disoproxil fumarate [corrected]
    Jennifer N Blanchard
    Division of General Internal Medicine, University of California, San Diego Medical Center, 92103 8681, USA
    Clin Infect Dis 37:e57-62. 2003
  5. ncbi request reprint Safety and efficacy of switching to alternative nucleoside analogues following symptomatic hyperlactatemia and lactic acidosis
    J Tyler Lonergan
    Department of Medicine, University of California, San Diego Medical Center, 92103 8681, USA
    AIDS 17:2495-9. 2003
  6. ncbi request reprint Improvement in lipoatrophy associated with highly active antiretroviral therapy in human immunodeficiency virus-infected patients switched from stavudine to abacavir or zidovudine: the results of the TARHEEL study
    Grace A McComsey
    Case Western Reserve, Cleveland, Ohio, USA
    Clin Infect Dis 38:263-70. 2004
  7. ncbi request reprint Improvements in lipoatrophy, mitochondrial DNA levels and fat apoptosis after replacing stavudine with abacavir or zidovudine
    Grace A McComsey
    Rainbow Babies and Children s Hospital bCase School of Medicine Center for AIDS Research, Cleveland, Ohio, USA
    AIDS 19:15-23. 2005
  8. ncbi request reprint Mitochondrial dysfunction: patient monitoring and toxicity management
    Grace McComsey
    Case Western Reserve University, Cleveland, OH 44106, USA
    J Acquir Immune Defic Syndr 37:S30-5. 2004

Detail Information

Publications8

  1. ncbi request reprint Hyperlactatemia and hepatic abnormalities in 10 human immunodeficiency virus-infected patients receiving nucleoside analogue combination regimens
    J T Lonergan
    University of California San Diego Medical Center, San Diego, CA, 92103, USA
    Clin Infect Dis 31:162-6. 2000
    ....
  2. ncbi request reprint Lack of recurrence of hyperlactatemia in HIV-infected patients switched from stavudine to abacavir or zidovudine
    J Tyler Lonergan
    Department of Medicine, Owen Clinic University of California at San Diego Medical Center, 92103, USA
    J Acquir Immune Defic Syndr 36:935-42. 2004
    ....
  3. pmc Impact of long-term treatment with neurotoxic dideoxynucleoside antiretrovirals: implications for clinical care in resource-limited settings
    C F Hung
    University of California, San Diego, CA, USA
    HIV Med 9:731-7. 2008
    ..Therefore, we evaluated the safety of continuing d-drug therapy...
  4. ncbi request reprint Pancreatitis with didanosine and tenofovir disoproxil fumarate [corrected]
    Jennifer N Blanchard
    Division of General Internal Medicine, University of California, San Diego Medical Center, 92103 8681, USA
    Clin Infect Dis 37:e57-62. 2003
    ..Four cases of pancreatitis that occurred during administration of this drug combination are examined, including 1 that resulted in death...
  5. ncbi request reprint Safety and efficacy of switching to alternative nucleoside analogues following symptomatic hyperlactatemia and lactic acidosis
    J Tyler Lonergan
    Department of Medicine, University of California, San Diego Medical Center, 92103 8681, USA
    AIDS 17:2495-9. 2003
    ..To evaluate the safety and efficacy of rechallenging patients who have recovered from nucleoside reverse transcriptase inhibitor (NRTI)-induced symptomatic hyperlactatemia or lactic acidosis with alternative NRTI-containing regimens...
  6. ncbi request reprint Improvement in lipoatrophy associated with highly active antiretroviral therapy in human immunodeficiency virus-infected patients switched from stavudine to abacavir or zidovudine: the results of the TARHEEL study
    Grace A McComsey
    Case Western Reserve, Cleveland, Ohio, USA
    Clin Infect Dis 38:263-70. 2004
    ..HIV suppression was maintained over the study period. In conclusion, replacing stavudine with abacavir or zidovudine resulted in improvement in stavudine-induced lipoatrophy...
  7. ncbi request reprint Improvements in lipoatrophy, mitochondrial DNA levels and fat apoptosis after replacing stavudine with abacavir or zidovudine
    Grace A McComsey
    Rainbow Babies and Children s Hospital bCase School of Medicine Center for AIDS Research, Cleveland, Ohio, USA
    AIDS 19:15-23. 2005
    ..As apoptosis and dysfunction of electron transport chain (ETC) activities may underlie mitochondrial toxicity, these parameters were also evaluated...
  8. ncbi request reprint Mitochondrial dysfunction: patient monitoring and toxicity management
    Grace McComsey
    Case Western Reserve University, Cleveland, OH 44106, USA
    J Acquir Immune Defic Syndr 37:S30-5. 2004
    ..This may allow prompt discontinuation of the causative agent(s) and initiation of appropriate therapeutic measures, thereby increasing the chances of reversibility of the syndrome...